Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking Viorele. Missed four pills. Noticed only spotting, no periods. Pregnancy test negative. Solution?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi, I am currently taking Viorele and i had skipped about 4 months of periods. This month i missed 4 pills in a row on the 3rd week, and took them when i remembered, and was planning to get my period this month. Last week i got what i thought was my period, but it was more like spotting for 2 days, nothing for 3 days and now spotting again. I took a pregnancy test today and it was negative. Is my body like this right now because I didnt use the pill properly?
Posted Mon, 23 Sep 2013 in Women's Health
Answered by Dr. Rhea Chanda 44 minutes later
Brief Answer:
Breakthrough bleeding

Detailed Answer:

Thanks for you query.

The breakthrough bleeding you are having is due to hormonal imbalance caused by the missed pills.Four pills missed cannot be compensated by taking them at a later date,when you remember. This month since you had missed the pills,you are not protected from pregnancy. What you should do is start a new pack after a proper period. You can omit this current pack,if you haven't finished it already. After you get withdrawal bleeding start the new pack.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor